Sistemi iperbolici di leggi di conservazione

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


This survey paper provides a brief introduction to the mathematical theory of hyperbolic systems of conservation laws in one space dimension. After reviewing some basic concepts, we describe the fundamental theorem of Glimm on the global existence of BV solutions. We then outline the more recent results on uniqueness and stability of entropy weak solutions. Finally, some major open problems and research directions are discussed in the last section.

Original languageItalian
Pages (from-to)635-656
Number of pages22
JournalBollettino della Unione Matematica Italiana B
Issue number3
StatePublished - Oct 1 2000

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this